# SDR TWAA9807905

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Cracked
- Location: Bs 1287/1309
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND STRINGER SPLICE CRACKED BETWEEN STATION 1287 AND 1309, STRINGER 25L.  REPLACED SPLICE PER SRM 51-01, PAGE 1 PARA C, AND TWA STD PRACTICES.  (M)
